domestic-supply.com        sarms.forsale
bannednutrition.com
Page 3 of 3 FirstFirst 123
Results 21 to 26 of 26

Thread: Rash

  1. #21
    Hey rat tester any update on the rash??

    I'm getting a rash in that exact same area exactly how you described so as crappy as the rash is we're in luck, because I think we're mostly on the same page. I have it on my inner thigh next to my groin as well, its on my left side.

    Right now I'm pushing 4 weeks into an ostarine cycle at 20 mg but EOD on ED, as well as taking GW 10 mgs ED sometimes 20 mgs every now and then.

    So, the only two things I can see we have in common is the MK-2866 and the GW. I've done a GW only cycle a few months back as a way of easing myself into the world of SARMS. I did 20 mgs ED and I ended up getting a weird skin reaction on my elbow, it started off as a pimple but slowly grew and I knew it wasn't going away. Started to get a bit worried, but then I stopped GW for months and the reaction completely went away. This clearly meant that it was the GW that was causing the skin reaction.

    I started thinking after that I don't think GW is really something to take ED, due to its half life the doses can stack up if you take it everyday, and I think that's how my reaction started.

    This skin irritation right now isn't the exact same though, as I stated it started off as a pimple on my elbow, I've gotten no pimples whatsoever down there thankfully. If I didn't see this post I would right now blame the skin irritation on the GW, but since we're both taking ostarine as well I'm thinking it could possibly be due to a combination of both.

    I've been off GW for 3 days now already which is good but I'm going to stay off of it now and see if anything changes. If it possibly gets even worse (which btw really isnt super bad, kinda like that irritated skin if its just gets dry down there and rubs around) then i'll stop taking the ostarine but I only have a couple weeks left of the cycle, so I may not even see anything in time.

    I'll keep it posted

  2. #22
    Quote Originally Posted by JGFitness View Post
    Hey rat tester any update on the rash??

    I'm getting a rash in that exact same area exactly how you described so as crappy as the rash is we're in luck, because I think we're mostly on the same page. I have it on my inner thigh next to my groin as well, its on my left side.

    Right now I'm pushing 4 weeks into an ostarine cycle at 20 mg but EOD on ED, as well as taking GW 10 mgs ED sometimes 20 mgs every now and then.

    So, the only two things I can see we have in common is the MK-2866 and the GW. I've done a GW only cycle a few months back as a way of easing myself into the world of SARMS. I did 20 mgs ED and I ended up getting a weird skin reaction on my elbow, it started off as a pimple but slowly grew and I knew it wasn't going away. Started to get a bit worried, but then I stopped GW for months and the reaction completely went away. This clearly meant that it was the GW that was causing the skin reaction.

    I started thinking after that I don't think GW is really something to take ED, due to its half life the doses can stack up if you take it everyday, and I think that's how my reaction started.

    This skin irritation right now isn't the exact same though, as I stated it started off as a pimple on my elbow, I've gotten no pimples whatsoever down there thankfully. If I didn't see this post I would right now blame the skin irritation on the GW, but since we're both taking ostarine as well I'm thinking it could possibly be due to a combination of both.

    I've been off GW for 3 days now already which is good but I'm going to stay off of it now and see if anything changes. If it possibly gets even worse (which btw really isnt super bad, kinda like that irritated skin if its just gets dry down there and rubs around) then i'll stop taking the ostarine but I only have a couple weeks left of the cycle, so I may not even see anything in time.

    I'll keep it posted
    where did you get your sarms from?




  3. #23
    Quote Originally Posted by JGFitness View Post
    Hey rat tester any update on the rash??

    I'm getting a rash in that exact same area exactly how you described so as crappy as the rash is we're in luck, because I think we're mostly on the same page. I have it on my inner thigh next to my groin as well, its on my left side.

    Right now I'm pushing 4 weeks into an ostarine cycle at 20 mg but EOD on ED, as well as taking GW 10 mgs ED sometimes 20 mgs every now and then.

    So, the only two things I can see we have in common is the MK-2866 and the GW. I've done a GW only cycle a few months back as a way of easing myself into the world of SARMS. I did 20 mgs ED and I ended up getting a weird skin reaction on my elbow, it started off as a pimple but slowly grew and I knew it wasn't going away. Started to get a bit worried, but then I stopped GW for months and the reaction completely went away. This clearly meant that it was the GW that was causing the skin reaction.

    I started thinking after that I don't think GW is really something to take ED, due to its half life the doses can stack up if you take it everyday, and I think that's how my reaction started.

    This skin irritation right now isn't the exact same though, as I stated it started off as a pimple on my elbow, I've gotten no pimples whatsoever down there thankfully. If I didn't see this post I would right now blame the skin irritation on the GW, but since we're both taking ostarine as well I'm thinking it could possibly be due to a combination of both.

    I've been off GW for 3 days now already which is good but I'm going to stay off of it now and see if anything changes. If it possibly gets even worse (which btw really isnt super bad, kinda like that irritated skin if its just gets dry down there and rubs around) then i'll stop taking the ostarine but I only have a couple weeks left of the cycle, so I may not even see anything in time.

    I'll keep it posted
    After seeing two dermatologists, multiple tests, 8 different ointments and a prescription, they were at a loss. It finally went away after two months but they were never able to confirm what is was other than it was not bacterial. I've since run another cycle of the same compounds and have not had any sort of rash. I don't believe it was from the SARMS. My SARMS were from SARMS were from SARMSX.

  4. #24
    Quote Originally Posted by GB4682 View Post
    After seeing two dermatologists, multiple tests, 8 different ointments and a prescription, they were at a loss. It finally went away after two months but they were never able to confirm what is was other than it was not bacterial. I've since run another cycle of the same compounds and have not had any sort of rash. I don't believe it was from the SARMS. My SARMS were from SARMS were from SARMSX.
    Thanks for the update bro and im really glad you got it figured out




  5. #25
    Not to grave dig.... But.

    Had a spot rash appear on my legs front and back and scalp. Thought it might be from lgd 4033 so I went to the dermatologist.

    He said there were 2 different issues the dry skin on the scalp i was given an ointment for and it went away over night.

    The legs he said is called guatate psoriasis. It usually appears after a cold or sore throat and can last month before clearing up. So far the cream isnt doing anything besides making it not flake.

    Just posting in case anyone else find this thread via google.

  6. #26
    thanks for posting




Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •